RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1284–1286 (Mi dan25165)  

MATHEMATICS

Representation of the solution of the Cauchy problem for a parabolic system in the form of a Wiener integral

I. M. Koval'chik

L'vov Polytechnical Institute

Full text: PDF file (232 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 15.02.1961

Citation: I. M. Koval'chik, “Representation of the solution of the Cauchy problem for a parabolic system in the form of a Wiener integral”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1284–1286

Citation in format AMSBIB
\Bibitem{Kov61}
\by I.~M.~Koval'chik
\paper Representation of the solution of the Cauchy problem for a parabolic system in the form of a Wiener integral
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1284--1286
\mathnet{http://mi.mathnet.ru/dan25165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163076}
\zmath{https://zbmath.org/?q=an:0103.31402}


Linking options:
  • http://mi.mathnet.ru/eng/dan25165
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019